# SDR CA120104009

- Difficulty date: January 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE4096G0060000
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC NR 3 LOSS CAUSING AN EMERGENCY GEAR EXTENSION.  THE HYDRAULIC LEAK WAS LOCATED ON ACMP 3 A HOSE PUMP PRESS LINE.
